# SDR ASAA2015042411556

- Difficulty date: April 24, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 24,339 hours, 7,502 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U23
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERCOSTAL FS 344-360 BL0  IS CRACKED AT FASTENER HOLE.  ACFT GROUNDED. REMOVED CRACKED INTERCOSTAL IAW SRM 51-40-02.  LOCATED AND DRILLED NEW INTERCOSTAL IAW DWG 141A5410, REV. B.  INSTALLED NEW INTERCOSTAL IAW DWG 141A5410, REV B.
